PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 1 | 91-97
Tytuł artykułu

Positive solutions of a renewal equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An existence theorem is proved for the scalar convolution type integral equation $x(t) = ∫_{-∞}^{∞} h(t - s)f(s,x(s))ds$.
Słowa kluczowe
Rocznik
Tom
57
Numer
1
Strony
91-97
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-12-15
Twórcy
  • Institute of Informatics, Jagiellonian University, Nawojki 11, 30-072 Kraków, Poland
Bibliografia
  • [1] K. L. Cooke and J. L. Kaplan, A periodicity threshold theorem for epidemics and population growth, Math. Biosci. 31 (1976), 87-104.
  • [2] P. Kasprowski, On positive solutions of nonlinear convolution equations, unpublished paper.
  • [3] W. P. London and J. A. Yorke, Recurrent outbreaks of measles, chickenpox and mumps. II. Systematic differences in contact rates and stochastic effects, Amer. J. Epidemiol. 98 (1973), 469-482.
  • [4] K. E. Swick, A model of single species population growth, SIAM J. Math. Anal. 7 (1976), 565-576.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.